# SDR JJBA2010261104

- Difficulty date: November 28, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 26,318 hours, 36,996 cycles
- Engine: Pwa PW123
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED THAT THE "SMOKE" WARNING LIGHT ILLUMINATED TRIGGERING THE "MASTER" WARNING LIGHT.  GROUND CREW CLEANED THE CONNECTORS ON BOTH THE NR 1 AND 2 SMOKE DETECTOR CONNECTORS AS WELL AS INSPECTED THE WIRING.  PERFORMED SYSTEM CHECKS AND THEY WERE SATISFACTORY.  ACFT RELEASED FOR FLIGHT STATUS.
